ICD-10 Diagnosis Code T36.4X1

Poisoning by tetracyclines, accidental (unintentional)

Diagnosis Code T36.4X1

ICD-10: T36.4X1
Short Description: Poisoning by tetracyclines, accidental (unintentional)
Long Description: Poisoning by tetracyclines, accidental (unintentional)
This is the 2017 version of the ICD-10-CM diagnosis code T36.4X1

Code Classification
  • Injury, poisoning and certain other consequences of external causes
    • Poisoning by, adverse effect of and underdosing of drugs, medicaments and biological substances (T36-T50)
      • Systemic antibiotics (T36)

Information for Medical Professionals

Convert to ICD-9 Additional informationCallout TooltipGeneral Equivalence Map
The ICD-10 and ICD-9 GEMs are used to facilitate linking between the diagnosis codes in ICD-9-CM and the new ICD-10-CM code set. The GEMs are the raw material from which providers, health information vendors and payers can derive specific applied mappings to meet their needs.

Index of Diseases and Injuries
References found for the code T36.4X1 in the Index of Diseases and Injuries:

Replaced Code Additional informationCallout TooltipReplaced Code
The National Center for Health Statistics (NCHS) has published an update to the ICD-10-CM diagnosis codes which became effective October 1, 2016. This codes was replaced for the FY 2017 (October 1, 2016-September 30, 2017).

This code was replaced in the 2017 ICD-10 code set with the code(s) listed below.
  • K59.03 - Drug induced constipation

Previous Code
Previous Code T36.4X
Next Code
T36.4X1A Next Code